RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 557–576 (Mi mz6022)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates for integral Fourier operators with complex phase

V. G. Danilov, I. A. Dzhemesiuk


Full text: PDF file (1138 kB)

English version:
Mathematical Notes, 1982, 32:4, 761–771

Bibliographic databases:

UDC: 517.43
Received: 07.01.1980

Citation: V. G. Danilov, I. A. Dzhemesiuk, “Estimates for integral Fourier operators with complex phase”, Mat. Zametki, 32:4 (1982), 557–576; Math. Notes, 32:4 (1982), 761–771

Citation in format AMSBIB
\Bibitem{DanDzh82}
\by V.~G.~Danilov, I.~A.~Dzhemesiuk
\paper Estimates for integral Fourier operators with complex phase
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 557--576
\mathnet{http://mi.mathnet.ru/mz6022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679248}
\zmath{https://zbmath.org/?q=an:0515.47027}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 761--771
\crossref{https://doi.org/10.1007/BF01152386}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100029}


Linking options:
  • http://mi.mathnet.ru/eng/mz6022
  • http://mi.mathnet.ru/eng/mz/v32/i4/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Dobrokhotov, P. N. Zhevandrov, “Nonstandard characteristics and Maslov's operatorial method in linear problems concerning unsteady water waves”, Funct. Anal. Appl., 19:4 (1985), 285–295  mathnet  crossref  mathscinet  zmath  isi
    2. V. G. Danilov, P. N. Zhevandrov, “On Maslov's method for constructing combined asymptotics for $h$-pseudodifferential equations”, Math. USSR-Izv., 34:2 (1990), 425–439  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020